# SDR AALA202108137247

- Difficulty date: August 1, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311222420005
- Condition: Corroded
- Location: Frm 20 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD LEFT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL AFT CORNER FITTING AT FR 20 AND S23L. REPLACED CORNER FITTING PER SRM 51-72-11
